MathSciNet Relay Station
MathSciNet bibliographic data
MR637166 (83c:40002) 40E05 (40G10)
Sukla, Indulata A Tauberian theorem for strong Abel summability type. Proc. Amer. Math. Soc. 84 (1982), no. 2, 185–191.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement